# SDR DHLA201100054

- Difficulty date: April 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 87,589 hours, 32,560 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER L/E STIFFENER CRACKED 2" STA ZR 105.000.  REMOVED CRACKED STIFFENER IAW SRM 51-1-21, SRM 51-3-0. FABRICATED STIFFENER IAW SRM 55-6-1 PG 4. HEAT TREATED STIFFENER FROM 2024"0" TO 2024T4 IAW SRM 51-1-1 PG 1-13-17. CLEANED, TREATED AND PRIMED AREA & STIFFENER IAW SRM 51-1-8B. INSTALLED NEW STIFFENER IAW SRM 51-1-21.
